# SDR CALA2025050704523

- Difficulty date: May 3, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 78,495 hours, 31,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERMANENT REPAIR AT LEFT WINDOW FRAME POST PER ECRA 5611-01327 REF AAR N/R 9961722 ACCOMPLISHED REPAIR AT FLIGHT DECK LEFT WINDOW POST PER ECRA: 5310-08574.    ACCOMPLISHED REPAIR AT FLIGHT DECK LEFT WINDOW POST PER ECRA: 5310-08574.REF AAR NR9961722.
